# SDR REXA2022120102643

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341703
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB IS CORRODED BETWEEN LBL9 TO LBL12.	REMOVED LH BULKHEAD WEB AT FS 280 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01 FABRICATED, LOCATED AND DRILLED NEW LH BULKHEAD LWR WEB AT FS 280 IAW CRJ 900 SRM 51-24-36-001-001-A01 & 51-40-11-001-001-A01 WEB MADE FROM 7075 T-6 .040 PO# W88051. INSTALLED LH BULKHEAD LWR WEB AT FS 280.00 IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 AND CRJ900 SRM 51-42-22-001-001-A01. PRIMED AND PAINTED WEB IAW CRJ 900 SRM 51-25-16-001-001-A01
